# SDR IU6R232726

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484515
- Part serial: 3575
- Condition: Broken
- Part time: 71,885 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER BOWL BORE OF MANIFOLD BROKE OFF AT THE THREADS.
